# SDR AMTA200600660

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB (LWR) HAS CORROSION SEVERAL AREAS FROM STA 560-620, RBL 27.  REMOVED CORROSION FROM WEB AREA MAT THICKNESS .065 MAT LOSS .002 WITHIN LIMITS IAW SRM, REF 53-30-15 FOR CORROSION REMOVAL REMOVED CORROSION FROM CLIP AREA IAW SRM.  MAT THICKNESS .065 MAT LOSS, .022 WITHIN LIMITS IAW SRM.  (K)
